Your search returned 10 results. Subscribe to this search

|
1. Minimal surfaces in Riemannian manifolds / by Ji, Min, Publication: Providence, R.I. : American Mathematical Society, 1993 . vi, 50 p. ; , July 1993, vol. 104, no. 495 (second of 6 numbers)." 26 cm. Date: 1993 Availability: Items available: School of Theoretical Physics Library [516.43 JI] (1),
2. Integrable systems and Riemann surfaces of infinite genus / by Schmidt, Martin U. Publication: Providence, R.I. : American Mathematical Society, 1996 . viii, 111 p. ; , "July 1996, volume 122, number 581 (first of 5 numbers)." 26 cm. Date: 1996 Availability: Items available: School of Theoretical Physics Library [515.46 SCH] (1),
3. Gauge-natural bundles and generalized gauge theories / by Eck, David J., Publication: Providence, R.I., USA : American Mathematical Society, 1981 . vi, 48 p. ; , Originally presented as the author's thesis (Ph.D.--Brandeis University) 26 cm. Date: 1981 Availability: Items available: School of Theoretical Physics Library [514.22 ECK] (1),
4. Lattice structures on Banach spaces / by Kalton, Nigel J. Publication: Providence, R.I. : American Mathematical Society, 1993 . vi, 92 p. ; , "Volume 103, number 493 (end of volume)." 26 cm. Date: 1993 Availability: Items available: School of Theoretical Physics Library [515.72 KAL] (1),
5. Coarse cohomology and index theory on complete Riemannian manifolds / by Roe, John, Publication: Providence, RI : American Mathematical Society, 1993 . ix, 90 p. : , "July 1993, volume 104, number 497 (fourth of 6 numbers)." 26 cm. Date: 1993 Availability: Items available: School of Theoretical Physics Library [516.43 ROE] (1),
6. Loop groups, discrete versions of some classical integrable systems, and rank 2 extensions / by Deift, Percy, Publication: Providence, R.I. : American Mathematical Society, 1992 . vii, 101 p. : , "November 1992, volume 100, number 479 (second of 4 numbers)." 26 cm. Date: 1992 Availability: Items available: School of Theoretical Physics Library [514.34 DEI] (1),
7. Quantum linear groups / by Parshall, Brian, Publication: Providence, R.I., USA : American Mathematical Society, 1991 . vi, 157 p. : , "January 1991, volume 89, number 439 (second of 3 numbers)." 26 cm. Date: 1991 Availability: Items available: School of Theoretical Physics Library [512.8 PAR] (1),
8. Convergence of solutions of the Kolmogorov equation to travelling waves / by Bramson, Maury, Publication: Providence, R.I. : American Mathematical Society, 1983 . iv, 190 p. ; , "July 1983." 26 cm. Date: 1983 Availability: Items available: School of Theoretical Physics Library [515.44 BRA] (1),
9. On axiomatic approaches to vertex operator algebras and modules / by Frenkel, Igor. Publication: Providence, R.I. : American Mathematical Society, 1993 . vii, 64 p. ; , "July 1993, vol. 104, no. 494 (first of 6 numbers)." 26 cm. Date: 1993 Availability: Items available: School of Theoretical Physics Library [512.74 FRE] (1),
10. Continuous geometries with a transition probability / by Von Neumann, John, Publication: Providence, R.I. : American Mathematical Society, 1981 . vii, 210 p. ; , "Reproduces a manuscript (third draft) written by John von Neumann in 1937 (the original hand-written manuscript is kept in the J. von Neumann file in the Library of Congress)"--Foreword. | "Volume 34." 26 cm. Date: 1981 Availability: Items available: School of Theoretical Physics Library [515.75 NEU] (1),